Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A remark concerning perfect splines


Author: Carl de Boor
Journal: Bull. Amer. Math. Soc. 80 (1974), 724-727
MSC (1970): Primary 41A15; Secondary 46B10
DOI: https://doi.org/10.1090/S0002-9904-1974-13572-X
MathSciNet review: 0338618
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. B. Barrar and H. L. Loeb, Spline functions, another look, J. Approximation Theory (to appear). MR 412677
  • 2. H. B. Curry and I. J. Schoenberg, On spline distributions and their limits: The Pólya distribution functions, Bull. Amer. Math. Soc. 53 (1947), 1114.
  • 3. J. Favard, Sur l'interpolation, J. Math. Pures Appl. (9) 19 (1940), 281-306. MR 3, 114. MR 5187
  • 4. G. Glaeser, Prolonġement extrémal de fonctions différentiates d'une variable, J. Approximation Theory 8 (1973), 249-261. MR 348068
  • 5. S. Karlin, Total positivity. Vol. I, Stanford Univ. Press, Stanford, Calif., 1968. MR 37 #5667. MR 230102
  • 6. S. Karlin, Some variational problems on certain Sobolev spaces and perfect splines, Bull. Amer. Math. Soc. 79 (1973), 124-128. MR 46 #7883. MR 308769
  • 7. M. G. Kreĭn, "The L-problem in an abstract linear normed space," Article IV in Some questions in the theory of moments, by N. I. Ahiezer and M. G. Kreĭn, GONTI, Har'kov, 1938; English transl., Transl. Math. Monographs, vol. 2, Amer. Math. Soc. Providence, R.I., 1962. MR 29 #5073.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A15, 46B10

Retrieve articles in all journals with MSC (1970): 41A15, 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13572-X

American Mathematical Society